Convexity properties of quasihyperbolic balls on Banach spaces

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Antti Rasila
  • Jarno Talponen

Research units

Abstract

We study the convexity and starlikeness of metric balls on Banach spaces when the metric is the quasihyperbolic metric or the distance ratio metric. In particular, problems related to these metrics on convex domains, and on punctured Banach spaces, are considered.

Details

Original languageEnglish
Pages (from-to)215-228
Number of pages14
JournalANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
Volume37
Issue number1
Publication statusPublished - Feb 2012
MoE publication typeA1 Journal article-refereed

    Research areas

  • Distance ratio metric, Quasihyperbolic ball, Quasihyperbolic geodesic

ID: 12921262